| Model Number |
3911-714-520 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, "1 implant had the following experience during hip labral repair, 27 year old female, anterior acetabulum location: pilot hole made with 1.5mm steinmann pin which did not plunge during the drilling process.Implant successfully inserted.Implant pulled out during the deployment/setting of the anchor in the bone.No portion of the implant remained in the bone/patient.The surgeon subsequently successfully inserted a cinchlock ss implant ".
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation is still ongoing.No cause for the event has been established at this time.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
Additional Manufacturer Narrative
The device was discarded and therefore was not returned.A review of the device history record was performed and all product met requirements prior to release.Investigation determined that the instructions for use needed more clarity.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.